| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 39 Number 2 Volume 39S Number 1 Volume 39 Number 3

previous article next article

Research articles

ScienceAsia 39S (2013): 16-18 |doi: 10.2306/scienceasia1513-1874.2013.39S.016

On the non-abelian tensor square of groups of order p4 where p is an odd prime

Rosita Zainala, Nor Muhainiah Mohd Alia,*, Nor Haniza Sarmina, Samad Rashidb

ABSTRACT:     In this paper, we determine the non-abelian tensor square, GG, for non-abelian groups of order p4, where p is an odd prime.

Download PDF

10 Downloads 1193 Views

a Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM Johor Bahru, Johor, Malaysia
b Department of Mathematics, Faculty of Science, Firoozkooh Branch, Islamic Azad University, Firoozkooh, Iran

* Corresponding author, E-mail: normuhainiah@utm.my

Received 7 Jan 2013, Accepted 5 Apr 2013